# SDR AALA202504213361

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 39,878 hours, 8,058 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR4217
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE BELOW LIMITS AND WILL NOT HOLD PRESSURE WHEN SERVICING. MAINTENANCE REPLACED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-14.
